YIT concept of training and capacity building on eco tourism and disaster mitigation (update 2...

download YIT concept of training and capacity building on eco tourism and disaster mitigation (update 2 August 2014)

If you can't read please download the document

Embed Size (px)

description

This training is to raise awareness and develop broad understanding of link between sustainable tourism, water management, environmental care and disaster mitigation. Term of reference (TOR) : http://www.slideshare.net/luqmansenindar/term-of-reference-tor-yit-edited-by-alissa-wilbur-19-july-2014 The participants are then encourage to develop their own potential to create social program which integrate stakeholders from public (society), enterprise and government to focus on creating changes to improve the pro environment development on a small realistic scale according to each own capacity.

Transcript of YIT concept of training and capacity building on eco tourism and disaster mitigation (update 2...

  • 1. Presented by TRAINING, CAPACITY BUILDING & CONCEPT DESIGN on RIVER AND COASTAL TOURISM (Sustainable Eco-Tourism and Disaster Mitigation) Sunday, 10 August 2014 Full day course (09.00-21.00) At Pasiad Foundation Office Jalan Warung Buncit No 2 Pizza Hut Building, 3rd floor YAYASAN INDONESIA TANGGUH INDONESIA RESILIENCE FOUNDATION In collaboration with

2. TOURISM AMBASSADORS PLAY THEIR ROLE IN PROMOTING CULTURE AND TOURISM. Nevertheless, all this are not enough to face Jakarta which is undergoing ecological suicide as environmental degradation and eco-tourism potential is neglected COMMUNITY DEVELOPMENT TO PROMOTE GREEN CULTURE AND ECOTOURISM 3. CRY OF THE LOST OF ECO-TOURISM POTENTIAL THE CILIWUNG RIVER ! 4. Chaos Diseases Destruction 5. CURRENT IMPACT -> FUTURE ECOLOGICAL SUICIDE Drying Land means less food production! Polluted water means no more good fish! Lees good environmental for cow means less healthy Milk! Cattle dying means less meat! Bees dying means no more pollination! 6. SMILES AND CHEERS FROM THE CHEONG GYE CHEON RIVER! OUR SISTER CITY, SEOUL - KOREA 7. Lessons Learned From The Success Story of Seoul Eco-City River Restoration Project 1950 1958 2003 2005 1976 Poor shabby makeshift houses and environmental problems Water Pollution Elevated highway Restoration project commenced and inspired an informal knowledge community that discussed the issues and recommended solutions Restoration of river stream 8. GOLDEN HORNE REVITALIZATION PROJECT (Coastal Tourism - Water Quality Improvement Program) Demolition and relocation of 622 factories industries and 4000 buildings including homes, as well as 250.000 people along the shore for physical changes Creation of wastewater infrastructure for environmental changes Removal of anoxic sludge from the estuary Removal of a floating bridge that impeded circulation Creation of cultural and social facilities for social changes The Bosphorus Straits- which divides Istanbul into the European and Asian side - is one of the most active and most polluted sea-straits in the world 1984 1988 1990 1992 Now OUR SISTER CITY, ISTANBUL - TURKEY 9. DOING NOTHING? WHAT CAN YOU DO?! Collaborating Design Community River Cafe Children Ecotourism Training During this training: lets design and innovate your own mini program and project then act! : Help relocate people while providing them education and skills of entrepreneurship Promote riverside agriculture and agribusiness, or gardening 10. CERTIFICATE OF TRAINING & GAIN NEW KNOWLEDGE! From the Cheonggyecheon River TourismofSeoul, SouthKorea,KOICA(Korea InternationalCooperationAgency)and golden hornofBosporusstraitsinIstanbul,Turkeyby EuroAsiaFoundation CONNECT NETWORK! OfTourism ambassadorsand YouthLeadersthathas thesamePASSIONSto contributetothe future SUPPORTPOSITIVE CHANGES! Bycreatingourown initiativedraftdesignfor miniprogramandprojectto helpnotonlysocialchanges butinfrastructurechanges PREPARETO REALIZE YOUR IDEA! Designyourconceptwithyourownidea,then wewillcollaboratewithBPBDWhichhave legitimatepowerthatcan helpus tocooperate withEnterprisecommunitydevelopment programandproject HELPS GOVERNMENT TO CONTRIBUTE! Topreparefordisastermitigationand preparationforourfuture BENEFITS OF PARTICIPATING 11. Location Stop at Halte Busway Transjakarta Buncit Indah, Koridor 06/ VI 500 metres from Pejaten Village Mall PASIAD Foundation Office: Meeting Room. Jalan Warung Buncit Raya No. 2 (Jalan Mampang Prapatan), Jakarta Selatan, DKI Jakarta 12730 12. Our Board of Executive and Committee Committee General Coordinator: Luqman Abdurrahman Field coordinator: Muhammad Affin Bachtiar Event coordinator: Maria Magdalena Np Treasurer and volunteer mobilization: Maria Magdalena, assistant: Salsabila Secretary (Database, Design,Media) Coordinator: Fika Fathya, assistant: Handari , Pahala, Thiar Participation Coordinator : Jodi Salahuddin Akbar Publication and Design Coordinator: Tyo Accommodation, Entertainment, Music Coordinator: Sabilaizazi , assistant: Ahmad Firli Founder : Dr. Edy Junaedi Luqman Abdurrahman Board of Advisor : Dr. Edy Junaedi (Head) Basuki Rakhmat Anton Agus Haryanto Board of Trustee : Bambang Surya Putra (Head) Brigjen TNI. Senindar Sudrajat Ir. Utiek Suparwongso President Director : Luqman Abdurrahman Director of Strategic Planning and legal affairs: Robby Ferliansyah, Vice: Handari Director of Operation, mobilization and recruitment: Pahala Parulian Simanjuntak Director of Marketing and Service: Jodi Salahudin Akbar, Director of Green Social Entrepreneurship: Ahmad Firli Director of Communication and Cooperation: Borzag Thiar Effendi Director of Human Resources and Psychology: Rosyeva zein General Secretary and administration: Muhammad Affin Bachtiar 1st Secretary: Fika Fathya Treasurer and finance: Maria Magdalena NP 1st Treasurer: Salsabila 13. RUNDOWN Monday, 10 AUGUST 2014 NO WAKTU DURASI KEGIATAN INFO DETAIL 09.00-09.45 45 minutes Registration, Briefing, Networking Networking and briefing Registration Table by Non Maria 1 09.50-10.00 10 minutes Singing INDONESIA RAYA Conducted by Maria Music by Kang Firli 2 10.00-10.10 10 minutes Opening by Dr. Edy Junaedi (confirmed) Founder of Advisor Indonesia Resilience Foundation (YIT) Hope and Inspiration 3 10.10-10.20 10 Minutes Strategic Vision and Strategic changes on ecotourism by Bang Luqman (confirmed) & Future Role of Tourism Ambassador by Bang Jodi (confirmed) Founder and President Director of Indonesia Resilience Foundation (YIT & YIT Co-founder and Abang Jakarta Utara 2010) Strategic Changes & ASEAN Community 2015, urgency for Indonesia strong and visionary leadership 4 10.20-10.50 30 Minutes Inspirations by Mat Peci (Masyarakat Peduli Ciliwung) (confirmed) Moderated by Bang Jodi Ciliwung situation and eco-community fighters 5 10.50-11.20 30 Minutes Jakarta Deputy Governor of Tourism by Madame Prof. Dr. Sylviana Murni (confirmed) Moderated by Bang Jodi Role as Tourism ambassador in the future for sustainable tourism 6 11.20-11.50 30 Minutes Water Management and Cultural Changes for Responsible Tourism by Prof. Shahbaz Khan UNESCO (confirmed) Moderated by Bang Jodi Water management in Eco City Management and Jakarta Rebranding Image Rest, lunch, and pray (40 minutes) (Food and Catering by Ritz Calrton Hotel Cooker) 7 12.30-13.15 45 Minutes Talk Show by Prof. Dr. Sylviana Murni. Pak Usman Mat Peci, Dr. Edy Junaedi, Prof. Shahbaz khan Moderated by Bang Jodi Sustainable ecotourism & disaster mitigation link 8 13.15-13.45 30 Minutes Golden Horne (Bosphorus Strait) Revitalization Project Istanbul, Turkey by Mr Ilhan Dagdeviren from Euro Asia Foundation (confirmed) Moderated by Bang Luqman Euro Asia Golden Horne Revitalization lesson review 14. FACILITATING DISCUSSION AND DESIGNING DRAFT CONCEPT No WAKTU DURASI KEGIATAN INFO DETAIL 9 13.45-14.00 15 minutes RJT Program/ Project tutorial Concept Design By Bang Luqman and YIT team (Tutorial and capacity building) 11 14.30-15.00 30 minutes Talk show by Mr. Kim Daniel (IKECC) & Pasiad & BPBD Moderated by Bang Luqman Lessons learned from foreign revitalization program 12 15.00-15.20 20 Minutes Concept and simulation of facilitating group discussion in their home by Trainer Pak Bambang Surya Putra of BPBD (confirmed) Step and tips of facilitating FGD by Pak Bambang of BPBD assisted by Bang Luqman group discussion guiding principal and tips Pray Ashar and Coffee Break (30 minutes) 13 15.50-16.30 40 Minutes Social Media Best Practice and empowering through social media by By Vania Ridwan (confirmed) Moderated by Bang Affin (Capacity Building) Media Role in making social inspiration and changes by YouthEmPowering founder 14 16.30 -17.15 45 Minutes Training by Arvin Miracelova Founder of Global Transformation Screen (confirmed) Moderated by Bang Affin (Capacity Building) Arvin is 1st Winner of International Young Creative Entrepreneur Award by British Council 2011 15 17.15 -18.00 45Minutes Training and talkshow by Mark Sungkar (confirmed), Vania & Arvin Moderated by Bang Affin (Capacity Building) Mark Sungkar is a Famous Movies Actor Pray Maghrib and Coffee Break + Stand Up Comedy (60 minutes) 16 19.00 -19.30 30 Minutes Designing draft of pilot program or project by YIT Team YIT team (Bang Luqman, Bang Jodi, Bang Affin, Bang Thiar, Kang Firli) Group program and pilot project design 17 19.30 -19.45 15 Minutes Closing, Certificate, Award from Bang Jodi to the best participant and networking Closing by Promise and music Documentation by bang Sandy & Pahala Networking Time and Dinner CLOSING *) speaker on progress of confirmation 15. Donation and In Kind Support Funding Covering the budget for operational on the D- Day Consumption & accommodation Covering the expenses of consumption or directly providing the consumption for the participants and committees during D day Printings Covering the expenses of printing or directly providing our printing materials, Banner, ID cards Publication Providing publication for D-day through mass media, including newspapers, magazines, radio, or televisions. Documentation Covering the expenses for documentation (photo printing, handy cam cassettes, or video editing), Proofreading also will be useful for us Communication : Providing the expenses of telephone/ cell phone or directly providing cell phone top-up vouchers. Contact for sponsorship: Treasurer: Maria Magdalena 085697001778 16. Limited seat! Selected 40 persons only! WHO SHOULD PARTICIPATE? Community Leaders, Tourism Ambassadors, Environmental Leaders, Students Organization Committee For Registration, Text :Registrasi_(name)_YIT to: 085697001778 (Non Maria Magdalena) or 081319868195 (Non Fickra Fathya) BEFORE 7 August 2014 for example: Training_Eco_Tourism _Jodi_YIT Criteria for the selection of qualified candidates : 1. Submission of a simple Essay or draft design about: Program or project plan to develop sustainable eco tourism in t